Title: An implicit Q theorem for Hessenberg-like matrices
Authors: Vandebril, Raf ×
Van Barel, Marc
Mastronardi, Nicola #
Issue Date: 2005
Publisher: Birkhäuser
Series Title: Mediterranean Journal of Mathematics vol:2 issue:3 pages:259-275
Abstract: The implicit Q theorem for Hessenberg matrices is a widespread and powerful theorem. It is used in the development of, for example, implicit QR algorithms to compute the eigendecomposition of Hessenberg matrices. Moreover it can also be used to prove the essential uniqueness of orthogonal similarity transformations of matrices to Hessenberg form. The theorem is also valid for symmetric tridiagonal matrices, proving thereby also in the symmetric case its power.
ISSN: 1660-5446
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
Electrical Engineering - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
Vandebril_VanBarel_Mastronardi_2005b.pdf Published 401KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science